# SDR VTZA97369

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- Engine: Garrtt TPE3311
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/EWR - FLT 6263 - DURING TAKEOFF AT 1450 HOURS ON 7-27-97, ABORTED TAKEOFF DUE TO LT ENGINE FUEL PSI DROPPED BELOW RED LINE AND FUEL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE FERRIED AIRCRAFT TO LYH WHERE MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
